hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.48.1.03

On the Diophantine equation f(n)=u!+v!

Florian Luca ; Fundación Marcos Moshinsky, Universidad Nacional Autonoma de México, Circuito Exterior, C.U., Apdo. Postal 70-543, Mexico D.F. 04510, Mexico

Puni tekst: engleski, pdf (175 KB) str. 31-48 preuzimanja: 299* citiraj
APA 6th Edition
Luca, F. (2013). On the Diophantine equation f(n)=u!+v!. Glasnik matematički, 48 (1), 31-48. https://doi.org/10.3336/gm.48.1.03
MLA 8th Edition
Luca, Florian. "On the Diophantine equation f(n)=u!+v!." Glasnik matematički, vol. 48, br. 1, 2013, str. 31-48. https://doi.org/10.3336/gm.48.1.03. Citirano 27.10.2021.
Chicago 17th Edition
Luca, Florian. "On the Diophantine equation f(n)=u!+v!." Glasnik matematički 48, br. 1 (2013): 31-48. https://doi.org/10.3336/gm.48.1.03
Harvard
Luca, F. (2013). 'On the Diophantine equation f(n)=u!+v!', Glasnik matematički, 48(1), str. 31-48. https://doi.org/10.3336/gm.48.1.03
Vancouver
Luca F. On the Diophantine equation f(n)=u!+v!. Glasnik matematički [Internet]. 2013 [pristupljeno 27.10.2021.];48(1):31-48. https://doi.org/10.3336/gm.48.1.03
IEEE
F. Luca, "On the Diophantine equation f(n)=u!+v!", Glasnik matematički, vol.48, br. 1, str. 31-48, 2013. [Online]. https://doi.org/10.3336/gm.48.1.03

Sažetak
In this paper, we show under the abc conjecture that the Diophantine equation f(x)=u!+v! has only finitely many integer solutions (x,u,v) whenever f(X) Q[X] is a polynomial of degree at least three.

Ključne riječi
Factorials; polynomials; applications of the abc conjecture

Hrčak ID: 103268

URI
https://hrcak.srce.hr/103268

Posjeta: 509 *